RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aranson, Samuil Khaimovich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 40

Number of views:
This page:1855
Abstract pages:9091
Full texts:4202
References:944
E-mail:

http://www.mathnet.ru/eng/person8338
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193725

Publications in Math-Net.Ru
2006
1. S. Kh. Aranson, I. A. Gorelikova, E. V. Zhuzhoma, “Closed cross-sections of irrational flows on surfaces”, Mat. Sb., 197:2 (2006),  35–56  mathnet  mathscinet  zmath  elib; Sb. Math., 197:2 (2006), 173–192  isi  elib  scopus
2004
2. S. Kh. Aranson, E. V. Zhuzhoma, “Nonlocal Properties of Analytic Flows on Closed Orientable Surfaces”, Tr. Mat. Inst. Steklova, 244 (2004),  6–22  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 2–17
2002
3. S. Kh. Aranson, E. V. Zhuzhoma, “On asymptotic directions of semitrajectories of analytic flows on surfaces”, Uspekhi Mat. Nauk, 57:6(348) (2002),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1207–1209  isi
2001
4. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 56:3(339) (2001),  153–154  mathnet  mathscinet
2000
5. S. Kh. Aranson, E. V. Zhuzhoma, “Properties of the Absolute That Affect Smoothness of Flows on Closed Surfaces”, Mat. Zametki, 68:6 (2000),  819–829  mathnet  mathscinet  zmath  elib; Math. Notes, 68:6 (2000), 695–703  isi
6. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, I. A. Tel'nykh, “Two-dimensional basic sets of structurally stable diffeomorphisms of three-dimensional manifolds”, Uspekhi Mat. Nauk, 55:6(336) (2000),  123–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1135–1136  isi  scopus
1998
7. S. Kh. Aranson, E. V. Zhuzhoma, I. A. Tel'nykh, “Transitive and supertransitive flows on closed nonorientable surfaces”, Mat. Zametki, 63:4 (1998),  625–628  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 549–552  isi
1997
8. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, “Strengthening the $C^r$-closing lemma for dynamical systems and foliations on the torus”, Mat. Zametki, 61:3 (1997),  323–331  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 265–271  isi
9. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, “On continuity of geodesic frameworks of flows on surfaces”, Mat. Sb., 188:7 (1997),  3–22  mathnet  mathscinet  zmath; Sb. Math., 188:7 (1997), 955–972  isi  scopus
1996
10. S. Kh. Aranson, E. V. Zhuzhoma, T. V. Medvedev, “Classification of Cherry transformations on a circle and of Cherry flows on a torus”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 4,  7–17  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:4 (1996), 5–15
1995
11. S. Kh. Aranson, V. Z. Grines, E. V. Zhuzhoma, “On the geometry and topology of flows and foliations on surfaces and the Anosov problem”, Mat. Sb., 186:8 (1995),  25–66  mathnet  mathscinet  zmath; Sb. Math., 186:8 (1995), 1107–1146  isi
1994
12. S. Kh. Aranson, E. V. Zhuzhoma, T. V. Medvedev, “Cherry flows on a two-dimensional sphere”, Uspekhi Mat. Nauk, 49:5(299) (1994),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 177–178  isi
13. S. Kh. Aranson, E. V. Zhuzhoma, “On the structure of quasiminimal sets of foliations on surfaces”, Mat. Sb., 185:8 (1994),  31–62  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 397–424  isi
1993
14. S. Kh. Aranson, E. V. Zhuzhoma, “Quasiminimal sets of foliations, and one-dimensional basic sets of $A$-diffeomorphisms of surfaces”, Dokl. Akad. Nauk, 330:3 (1993),  280–281  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 448–450
15. S. Kh. Aranson, E. V. Zhuzhoma, M. I. Malkin, “Local structure and smoothness on a torus that obstructs quasiminimalities”, Differ. Uravn., 29:6 (1993),  923–926  mathnet  mathscinet; Differ. Equ., 29:6 (1993), 789–791
16. S. Kh. Aranson, E. V. Zhuzhoma, “Trajectories covering flows for branched coverings of the sphere and projective plane”, Mat. Zametki, 53:5 (1993),  3–13  mathnet  mathscinet  zmath  elib; Math. Notes, 53:5 (1993), 463–468  isi
1992
17. S. Kh. Aranson, “Topology of vector fields, foliations with singularities, and homeomorphisms with invariant foliations on closed surfaces”, Trudy Mat. Inst. Steklov., 193 (1992),  15–21  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 13–18
1991
18. D. V. Anosov, S. Kh. Aranson, V. Z. Grines, R. V. Plykin, E. A. Sataev, A. V. Safonov, V. V. Solodov, A. N. Starkov, A. M. Stepin, S. V. Shlyachkov, “Dynamical systems with hyperbolic behavior”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 66 (1991),  5–242  mathnet  mathscinet  zmath
1990
19. S. Kh. Aranson, “The problem of gray boxes”, Mat. Zametki, 47:1 (1990),  3–14  mathnet  mathscinet  zmath; Math. Notes, 47:1 (1990), 3–10  isi
20. S. Kh. Aranson, “Topological invariants of vector fields in a disc on a plane with limit sets of Cantor type”, Uspekhi Mat. Nauk, 45:4(274) (1990),  139–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:4 (1990), 157–158  isi
21. S. Kh. Aranson, V. Z. Grines, “The topological classification of cascades on closed two-dimensional manifolds”, Uspekhi Mat. Nauk, 45:1(271) (1990),  3–32  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 1–35  isi
1988
22. S. Kh. Aranson, E. V. Zhuzhoma, “On the $C^r$-closing lemma on surfaces”, Uspekhi Mat. Nauk, 43:5(263) (1988),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 209–210  isi
23. S. Kh. Aranson, “On the non-denseness of fields of finite degree of non-robustness in the space of non-robust vector fields on closed two-dimensional manifolds”, Uspekhi Mat. Nauk, 43:1(259) (1988),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 231–232  isi
1987
24. S. Kh. Aranson, “On generic bifurcations of diffeomorphisms of a circle”, Differ. Uravn., 23:3 (1987),  388–394  mathnet  mathscinet  zmath
1986
25. S. Kh. Aranson, “Topological structure of Cherry flows on the torus”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  62–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 51–52  isi
26. S. Kh. Aranson, “Topological equivalence of fiberings with singularities and homeomorphisms with invariant fiberings on two-dimensional manifolds”, Uspekhi Mat. Nauk, 41:3(249) (1986),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 197–198  isi
27. S. Kh. Aranson, V. Z. Grines, “Topological classification of flows on closed two-dimensional manifolds”, Uspekhi Mat. Nauk, 41:1(247) (1986),  149–169  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:1 (1986), 183–208  isi
1985
28. S. Kh. Aranson, V. Z. Grines, “Smooth dynamical systems. Chapter 4”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1 (1985),  229–237  mathnet
29. S. Kh. Aranson, E. V. Zhuzhoma, “The relation between topological and smooth properties of transformations of a circle without periodic points and with a finite number of critical points”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 8,  64–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:8 (1985), 85–89
1981
30. S. Kh. Aranson, V. Z. Grines, “Homeomorphisms with minimal entropy on two-dimensional manifolds”, Uspekhi Mat. Nauk, 36:2(218) (1981),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 163–164  isi
1978
31. S. Kh. Aranson, V. Z. Grines, “On the representation of minimal sets of currents on two-dimensional manifolds by geodesics”, Izv. Akad. Nauk SSSR Ser. Mat., 42:1 (1978),  104–129  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:1 (1978), 103–124
1976
32. S. Kh. Aranson, E. V. Zhuzhoma, “The topological classification of singular dynamical systems on the torus”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 5,  104–107  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:5 (1976), 81–83
1975
33. S. Kh. Aranson, “On some arithmetic properties of dynamical systems on two-dimensional manifolds”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  265–268  mathnet  mathscinet  zmath
1973
34. S. Kh. Aranson, V. Z. Grines, “The topological equivalence of minimal sets of dynamical systems on two-dimensional manifolds”, Uspekhi Mat. Nauk, 28:4(172) (1973),  205–206  mathnet  mathscinet  zmath
35. S. Kh. Aranson, V. Z. Grines, “On some invariants of dynamical systems on two-dimensional manifolds (necessary and sufficient conditions for the topological equivalence of transitive dynamical systems)”, Mat. Sb. (N.S.), 90(132):3 (1973),  372–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:3 (1973), 365–393
1971
36. S. Kh. Aranson, V. S. Medvedev, “Regular components of homeomorphisms of the $n$-dimensional sphere”, Mat. Sb. (N.S.), 85(127):1(5) (1971),  3–17  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:1 (1971), 1–14
1969
37. S. Kh. Aranson, “Trajectories on nonorientable two-dimensional manifolds”, Mat. Sb. (N.S.), 80(122):3(11) (1969),  314–333  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:3 (1969), 297–313
1968
38. S. Kh. Aranson, “The absence of nonclosed Poisson-stable semitrajectories and trajectories doubly asymptotic to a double limit cycle for dynamical systems of the first degree of structural instability on orientable two-dimensional manifolds”, Mat. Sb. (N.S.), 76(118):2 (1968),  214–230  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:2 (1968), 205–219
1965
39. S. Kh. Aranson, “Systems on a torus with structural instability of the first degree”, Dokl. Akad. Nauk SSSR, 164:5 (1965),  959–962  mathnet  mathscinet  zmath
1964
40. S. Kh. Aranson, “Rotation of a field in a theorem on the theory of structurally stable dynamical systems on a torus”, Dokl. Akad. Nauk SSSR, 156:5 (1964),  995–998  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020